# SDR CLCA10202009.2

- Difficulty date: October 22, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N47888
- Make and model: Doug DC-10-30F
- Aircraft serial: 47888
- Aircraft time: 76,416 hours, 15,475 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Part number: ANB74373
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION AT (SVMI) FOUND CENTER COMPARTMENT ACCESS DOOR MISSING.  INSTALLED CENTER COMPARTMENT ACCESS DOOR IAW MM 52-32-00.  AIRCRAFT RETURNED TO SERVICE.
